Commentarii Mathematici Helvetici

Full-Text PDF (355 KB) | Metadata | Table of Contents | CMH summary
Volume 76, Issue 2, 2001, pp. 339–352
DOI: 10.1007/PL00000382

Published online: 2001-06-30

The lower algebraic K-theory of Fuchsian groups

E. Berkove[1], Daniel Juan-Pineda[2] and K. Pearson[3]

(1) Lafayette College, Easton, USA
(2) UNAM, Campus Morelia, Morelia, Mexico
(3) Valparaiso University, USA

No abstract available for this article.

No keywords available for this article.

Berkove E., Juan-Pineda Daniel, Pearson K.: The lower algebraic K-theory of Fuchsian groups. Comment. Math. Helv. 76 (2001), 339-352. doi: 10.1007/PL00000382